# SDR CA090416002

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 24,171 hours
- Engine: Pwa PT6A27
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 711419
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING DISASSEMBLY OF NOSE GEAR FOR OVERHAUL, THE PISTON TUBE WAS FOUND TO HAVE SUBSTANTIAL DAMAGE TO THE UPPER THREADED END BY WHAT APPEARS TO BE ELECTRICAL ARCING. THIS HAS RESULTED IN MATERIAL LOSS AND PISTON TUBE DEEMED UNSERVICEABLE. OTHER AREAS OF NOSE GEAR WERE INSPECTED, BUT FURTHER DAMAGE WAS NOT FOUND.
